ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Максимальные подалгебры равномерных алгебр

Батикян, Б. Т. (1976) Максимальные подалгебры равномерных алгебр. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 11 (3). pp. 229-236.

[img]
Preview
PDF
Download (1230Kb) | Preview
    Item Type: Article
    Additional Information: Հավասարաչափ հանրահաշիվների մաքսիմալ ենթահանրահաշիվների մաքսիմալ ենթահանրահաշիվները։ Maximal subalgebras of uniform algebras.
    Uncontrolled Keywords: Բատիկյան Բ. Թ., Batikian B. T.
    Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 05 Mar 2013 11:19
    Last Modified: 19 Mar 2013 09:11
    URI: http://mathematics.asj-oa.am/id/eprint/1806

    Actions (login required)

    View Item